Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pregnant, have loose motions causing weakness. No improvement with metrogyl, bifilac. How can I overcome this?

hi I am 28 year old. This is my 6th month of pregnancy. I am having loose motions since last 4 days my Dr. advised me to take vitazyme intially later on medicine was changed as it didnt had any effect . I started taking metrogyl 400 mg & bifilac but still the position is same. kindly advise some remedy to overcom the problem soon as it is resulting in weakness now
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
For treating loose motions it is important to know the cause for it,
You better undergo stool examination, blood tests to detect the cause, ultrasound to estimate the status of the baby and liquor,
You continue taking tablets given by your doctor along with that you should take oral rehydration solution,
Amla, apples, pomegranate seeds, curd with banana can be used as natural remedies,
Avoid non-vegetarian diet and high fiber diet till stoppage of motions.

take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor